# SDR UIEA200400078

- Difficulty date: April 23, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING GEAR WHEEL WELL KEELBEAM TOP SURFACE AT BS 1265, CORRODED AROUND FASTENERS LOCATION.  KEEL BEAM CORRODED TOP WEB SURFACE REPLACEMENT CARRIED OUT AS PER SRM 51-10-01 AND SRM 51-30-02.  (M)
